| Model Number |
D012 |
| Medical Device Problem Codes |
High impedance (1291); Over-Sensing (1438)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out-of-range (oor) pacing impedances measuring greater than 3000 ohms on the right atrial (ra) lead that were being oversensed by the respiratory rate trend (rrt) sensor.Technical services recommended to turn off the rrt sensor.At this time, the icd and ra lead remains in service.No adverse patient effects were reported.